# SDR SWAA052189

- Difficulty date: July 26, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 4,870 hours, 2,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EEPLS COVER CRACKED AT FWD END.  REMOVED AND REPLACED COVER PER MM.
